# SDR DALA2018082545243

- Difficulty date: August 23, 2018
- Submitted: August 25, 2018
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 12,677 hours, 1,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT AT LOCATION 602 WAS LOOSE.  SECURED THE LIGHT.
